# SDR BAQA092588

- Difficulty date: March 9, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N136MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0161
- Aircraft time: 2,468 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: L673M20A1005
- Part serial: 00172
- Condition: Leaking
- Location: Cross Filling
- Part time: 2,819 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR VALVE IS LEAKING EXCESSIVLY AND CROSS FILLING. REPLACED WITH SERVICABLE UNIT FROM AEC. 04/02/2004
